# SDR COMA0760708

- Difficulty date: December 11, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 29,271 hours, 25,656 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487190
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 8 FLOOR EMERGENCY LIGHTING INOP.  REPLACED ROW 5 EMERGENCY LIGHT JUMPER.  NO FURTHER DEFECTS.
